# SDR SWIA2019051545889

- Difficulty date: April 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 32,520 hours, 20,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD6 P/N 601R318057-1 HAS CORROSION. (C-CHECK) RO: 05/13/2019 REPLACEDPAX DOOR  INTERCOSTAL DD6 P/N 601R318057-1, WITH NEW IAW SRM. LEAK CHECK GOOD.
